Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Irregular periods, intense stomach pain, nauseous, vaginal itching, blood test result normal. Suggestions?

I just turned 16 yrs old I have never had any sexual contact, I have never smoked or done any drugs, I have not had alcohol beverages in my life,
I would like to know the reason why for about 4 months.now I have not seen my period.I am nauseous all the time, I have experienced intense stomach pain at least two times this last year, and I have experienced vaginal itching. My doctor did some blood work on me, and said that all the results are normal.
Asked On : Sat, 12 Oct 2013
Answers:  2 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
welcome to HCM!
as from history , nothing is significant,u may be having DUB. u may require hormonal therapyfor 3-6 mths.
please consult a nearby gynaec.
Answered: Sat, 12 Oct 2013
I find this answer helpful
General & Family Physician Dr. Het Ram Bishnoi 's  Response
Sep 2013
Hello,
Thanks for the query to H.C.M. Forum.
You are having amenorrhea ( no bleeding from 4 months) , presumed that previously there was regular menses .
Since you are very young so may be due to ,
1PCOD ( Poly Cystic Ovarian Disease ) , diagnosis can be confirmed by ultrasound of both varies as in this age group this is the most common cause of amenorrhea.
2 Fibroid in the uterus , diagnosis can be confirmed by ultrasound of uterus .
3 Hormonal imbalance is the another cause in this age group . Diagnosis can be confirmed by blood examination for estrogen , androgen , F SH/ L H ratio.
In my opinion consult a gynecologist and get his opinion and treatment for menses .
Vaginal itching may be due to unhygienic condition so take care of personal hygiene . Use antiseptic soap for local wash with antifungal cream application.
Stomach pain is due to tension ( stress ) , for this you may need antacid , if symptoms are severe then take proton pump inhibitors.
So first of all consult gynecologist and get his opinion.
Good luck. Dr. HET
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor